# SDR USAA2012011700014

- Difficulty date: January 7, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 261BF BETWEEN FR64 TO FR66 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PANEL 261BF IAW A320 SRM 53-02-00 FIGURE 209 & IRM 9701 REV G.
